Alert archive / Colorado / Tornado Warnings in 2007

Tornado Warning 42, NWS Denver/Boulder, CO

May 29, 2007Elbert County, Lincoln County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at May 29, 2007, 4:11 PM MDT for Elbert County, Lincoln County, Colorado. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2007, 4:11 PM MDT (22:11 UTC)
Expired
May 29, 2007, 5:00 PM MDT
In force
49 min
Issued by
NWS Denver/Boulder, CO
Area
Counties, with a storm outline in the text

Counties Elbert County, CO, Lincoln County, CO

The radar

The Denver radar (KFTG), 86 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 4:28 PM MDTHAIL 0.88Limon, COPENNY TO NICKEL SIZE HAIL. SOME ROTATION IN CLOUDS
May 29, 4:30 PM MDTHAIL 1Limon, COA BLANKET OF QUARTER SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 12:29 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
1497 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-86 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KBOU 292213
TORBOU
COC039-073-292300-
/O.NEW.KBOU.TO.W.0042.070529T2211Z-070529T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
411 PM MDT TUE MAY 29 2007

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO
  EAST CENTRAL ELBERT COUNTY IN EAST CENTRAL COLORADO

* UNTIL 500 PM MDT

* AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES WEST OF
  LIMON. THIS STORM WAS MOVING EAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LIMON AND
  GENOA.

THIS REPLACES THE TORNADO WARNING THAT WAS IN EFFECT FOR CENTRAL 
ELBERT COUNTY.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 3940 10395 3912 10393 3916 10349 3945 10348

$$
2 follow-up statements
000 
WWUS55 KBOU 292238
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
437 PM MDT TUE MAY 29 2007

COC039-073-292300-
/O.CON.KBOU.TO.W.0042.000000T0000Z-070529T2300Z/
LINCOLN CO-ELBERT CO-
437 PM MDT TUE MAY 29 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR EAST
CENTRAL ELBERT AND NORTH CENTRAL LINCOLN COUNTIES...

AT 437 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
STORM WAS LOCATED NEAR LIMON...OR ABOUT OVER LIMON. THIS STORM WAS
MOVING EAST AT 15 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LIMON AND GENOA.

AT 430 PM MDT...A SPOTTER IN LIMON REPORTED QUARTER SIZE HAIL HAD 
BLANKETED THE GROUND.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO.

LAT...LON 3941 10385 3914 10385 3916 10349 3945 10348

$$
000 
WWUS55 KBOU 292258
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
457 PM MDT TUE MAY 29 2007

COC039-073-292307-
/O.EXP.KBOU.TO.W.0042.000000T0000Z-070529T2300Z/
LINCOLN CO-ELBERT CO-
457 PM MDT TUE MAY 29 2007

...THE TORNADO WARNING FOR EAST CENTRAL ELBERT AND NORTH CENTRAL
LINCOLN COUNTIES EXPIRED AT 500 PM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNING 
AREA. A TORNADO WARNING IS NOW IN EFFECT FOR NORTH CENTRAL LINCOLN 
COUNTY UNTIL 545 PM MDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO.

LAT...LON 3941 10385 3914 10385 3916 10349 3945 10348

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at May 29, 3:05 PM MDT, 1 hour 6 minutes earlier.

Area forecast discussion, May 29, 3:05 PM MDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
305 PM MDT TUE MAY 29 2007

.SHORT TERM...VIGOROUS UPPER TROF MOVG OVR WY AND NRN CO THIS
AFTERNOON HAS TRIGGERED A ROUND OF SEVERE CONVECTION OVER METRO
AREA...PALMER DIVIDE AND NORTHEASTERN PLAINS THIS AFTERNOON.
HEAVIEST SHOWERS HAVE MOVED ONTO THE PLAINS WITH ISOLATED SHOWERS
RE-DEVELOPING OVER THE MOUNTAINS AS THE TROF AXIS PROGRESSES
EASTWARD.  COOL TEMPERATURES ALOFT WILL LINGER OVER THE AREA ON
WEDNESDAY AS DRIER AIR ALSO MOVES IN FROM THE NORTHWEST.  WEAK
INSTABILITY FROM SURFACE HEATING MAY COMBINE WITH THE CONTINUING
NORTHWESTERLY FLOW ALOFT TO PRODUCE WIDELY SCATTERED SHOWER ACTIVITY
ON THE PLAINS IN THE AFTERNOON.  PRECIPITABLE WATER VALUES FROM THE
MODEL SOUNDINGS SHOW MUCH LOWER VALUES SO HEAVY RAINFALL SHOULD NOT
BE A THREAT.  THE COOL TEMPERATURES...ONLY IN THE LOW 60S WILL BE
THE MAIN FEATURE OF FORECAST PACKAGE.

.LONG TERM...MODEL HAVE STRONG WEST-NORTHWESTERLY FLOW ALOFT FOR THE
FORECAST AREA WEDNESDAY NIGHT INTO THURSDAY.  BY THURSDAY AFTERNOON
...THE UPPER CLOSED LOW IS STILL OVER SOUTH DAKOTA...WITH THE NAM
STALLING IT MORE THAN THE GFS AND ECMWF.  THE NAM HAS MORE
NORTH-NORTHWESTERLY FLOW ALOFT THURSDAY NIGHT INTO FRIDAY.  THE GFS
HAS MORE NORTH-NORTHEASTERLY.  THE QG VERTICAL VELOCITY FIELDS HAVE
DECENT DOWNWARD MOTION OVER THE FORECAST AREA WEDNESDAY NIGHT AND
THURSDAY MORNING.  FOR THE REST OF THURSDAY...THURSDAY NIGHT...AND
FRIDAY THE VERTICAL VELOCITY IS WEAK DOWNWARD TO NEUTRAL.  THE LOWER
LEVEL PRESSURE AND WIND FIELDS FROM THE GFS KEEP A WEAK UPSLOPE FLOW
GOING THROUGH MOST OF THE FORECAST AREA PERIOD.  THE NAM SHOWS SOME
UPSLOPE THURSDAY NIGHT AND FRIDAY.  FOR MOISTURE...BOTH MODELS SHOW
WEDNESDAY NIGHT TO BE FAIRLY MOIST.  THURSDAY LOOKS PRETTY MOIST ON
THE NAM...NOT ON GFS.  THURSDAY NIGHT HAS LIMITED MOISTURE.  FRIDAY
IS FAIRLY MOIST AGAIN...MORE SO ON THE GFS IN THE LOWER LEVELS WITH
THE BETTER UPSLOPE IT SHOWS.  THE NAMS BOUNDARY LAYER DEW POINT
FIELDS SHOW WEDNESDAY NIGHT INTO THURSDAY WITH 30S F READINGS.
THURSDAY NIGHT AND FRIDAY HAS LOWER 40S.  THERE IS A THETA-E AXIS
OVER SOUTHEAST/EAST-CENTRAL COLORADO THROUGH MOST OF THE PERIOD.  IT
DOES SHIFT INTO CENTRAL COLORADO BY LATE FRIDAY.  THERE IS LIMITED
CAPE OVER THE FORECAST AREA LATE DAY WEDNESDAY...BEST ALONG THE
FRONT RANGE FOOTHILLS.  THERE IS EVEN LESS LATE DAY THURSDAY.
FRIDAY IS A BIT BETTER OVER THE MOUNTAINS AND FOOTHILLS...BUT
NOTHING FOR THE NORTHEAST CORNER.  THE QPF GRIDS ARE PRETTY SPARSE
WITH PRECIPITATION LATE DAY THURSDAY AND FRIDAY.  WILL KEEP LATE DAY
POPS MAINLY IN THE 10-20% RANGE...WITH NONE IN SOME AREAS.  THE WET
BULB ZERO HEIGHTS ARE LOW ENOUGH TO WARRANT SOME SNOW MIXED IN OVER
THE HIGH MOUNTAINS DURING THE NIGHT TIME AND EARLY MORNING ANYWAY.
FOR TEMPERATURES...THURSDAY WARMS 4-5C IN MOST AREAS...LESS OVER THE
NORTHEAST CORNER.  FRIDAY WARMS UP FROM THURSDAY 1-2 C.

FOR THE LATER DAYS...SATURDAY THROUGH TUESDAY...MODELS KEEP AN
AMPLIFYING UPPER RIDGE TO OUR IMMEDIATE WEST ALL FOUR DAYS.  THE GFS
HAS A COUPLE AREAS OF WEAK ENERGY COMING DOWN THE BACK SIDE OF THE
MEAN UPPER TROUGH COVERING THE EASTERN HALF OF NORTH AMERICA SUNDAYS
THROUGH TUESDAY.  THERE IS SOME POTENTIAL UPSLOPE FOR THE PLAINS
ALONG WITH SOME MOISTURE FOR ALL THE FORECAST AREA.  WILL MAKE SURE
THERE ARE SOME POPS GOING...ESPECIALLY AFTERNOON AND EVENING.  MAY
COOL TEMPERATURES A TAD AS WELL.
&&

.AVIATION...EARLY AFTERNOON CONVECTION IS SHIFTING EAST OF KDEN AND
AWAY FROM THE DENVER METRO AREA. WSR-88D INDICATES ISOLATED SHOWERS
RE-DEVELOPING OVER THE FOOTHILLS WHICH MAY CONTINUE MOVING OVER
AIRPORTS THROUGH ABOUT 03Z. PERSISTENT NORTHERLY LOW LEVEL FLOW AND
MOIST AIRMASS WILL MAKE MVFR CIGS A POSSIBILITY THROUGH 06Z. BY
12Z...DEPARTING UPPER TROF AXIS AND A SHIFT TO MORE DOWNSLOPE LOW
LEVEL FLOW WILL BRING CLEARING CONDITIONS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

DANKERS/KOOPMEINERS
Hazardous weather outlook, May 29, 10:46 AM MDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1046 AM MDT TUE MAY 29 2007

COZ030>051-301200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1046 AM MDT TUE MAY 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS THROUGH THIS
AFTERNOON AND EVENING WITH HEAVY RAIN AND SMALL HAIL EXPECTED ACROSS
MUCH OF THE AREA.  THERE IS A SLIGHT CHANCE OF SEVERE STORMS...
MAINLY ACROSS SOUTHERN ELBERT AND LINCOLN COUNTIES WHERE STRONGER
SURFACE HEATING AND WARMER TEMPERATURES WILL PRODUCE STRONGER
INSTABILITY.  HAIL UP TO ONE INCH IN DIAMETER IS POSSIBLE WITH THE
STRONGER STORMS OVER THE PALMER DIVIDE.

A MUCH COOLER AIRMASS HAS MOVED ACROSS EASTERN COLORADO TODAY WITH
TEMPERATURES ONLY IN THE 60S ON THE PLAINS THIS AFTERNOON.  THE
COOLER AND SHOWERY WEATHER IS DUE TO A STRONG UPPER LEVEL
DISTURBANCE MOVING ACROSS THE NORTHERN ROCKY MOUNTAIN STATES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS FOR
MUCH OF THE FORECAST AREA THROUGH FRIDAY.  SOME DRYING AND WARMING
IS EXPECTED FOR THE WEEKEND INTO EARLY NEXT WEEK.  HOWEVER A SLIGHT
CHANCE OF LATE DAY SHOWERS AND STORMS WILL CONTINUE IN THE HIGH
COUNTRY THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS ELBERT AND LINCOLN COUNTIES
THIS AFTERNOON AND EVENING.  ELSEWHERE...RAINFALL REPORTS WOULD BE
APPRECIATED.

DANKERS/KOOPMEINERS

In the hours before

Local storm report, May 29, 1:28 PM MDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
128 PM MDT TUE MAY 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     HAIL             WHEAT RIDGE             39.77N 105.10W
05/29/2007  E0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

0111 PM     HAIL             GOLDEN                  39.74N 105.21W
05/29/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

            HAIL ONE INCH DEEP

0106 PM     HAIL             DENVER                  39.73N 104.96W
05/29/2007  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

0106 PM     HAIL             2 ESE GOLDEN            39.73N 105.18W
05/29/2007  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

1235 PM     HAIL             WHEAT RIDGE             39.77N 105.10W
05/29/2007  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

1213 PM     HAIL             GOLDEN                  39.74N 105.21W
05/29/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

1205 PM     HAIL             2 ESE GOLDEN            39.73N 105.18W
05/29/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

JK
Local storm report, May 29, 1:35 PM MDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
135 PM MDT TUE MAY 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     HAIL             3 SSW DENVER            39.68N 104.98W
05/29/2007  M0.75 INCH       DENVER             CO   TRAINED SPOTTER

0127 PM     HAIL             2 WNW DENVER            39.74N 105.00W
05/29/2007  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

0127 PM     HAIL             WHEAT RIDGE             39.77N 105.10W
05/29/2007  E1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0111 PM     HAIL             GOLDEN                  39.74N 105.21W
05/29/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

            HAIL ONE INCH DEEP

0106 PM     HAIL             DENVER                  39.73N 104.96W
05/29/2007  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

0106 PM     HAIL             2 ESE GOLDEN            39.73N 105.18W
05/29/2007  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

1235 PM     HAIL             WHEAT RIDGE             39.77N 105.10W
05/29/2007  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

1213 PM     HAIL             GOLDEN                  39.74N 105.21W
05/29/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

1205 PM     HAIL             2 ESE GOLDEN            39.73N 105.18W
05/29/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

JK
Local storm report, May 29, 1:51 PM MDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
151 PM MDT TUE MAY 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             DENVER                  39.73N 104.96W
05/29/2007  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0135 PM     HAIL             DENVER                  39.73N 104.96W
05/29/2007  M0.75 INCH       DENVER             CO   TRAINED SPOTTER

0133 PM     HAIL             3 SSW DENVER            39.68N 104.98W
05/29/2007  M0.75 INCH       DENVER             CO   TRAINED SPOTTER

0127 PM     HAIL             2 WNW DENVER            39.74N 105.00W
05/29/2007  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

0127 PM     HAIL             WHEAT RIDGE             39.77N 105.10W
05/29/2007  E1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0111 PM     HAIL             GOLDEN                  39.74N 105.21W
05/29/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

            HAIL ONE INCH DEEP

0106 PM     HAIL             DENVER                  39.73N 104.96W
05/29/2007  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

0106 PM     HAIL             2 ESE GOLDEN            39.73N 105.18W
05/29/2007  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

1235 PM     HAIL             WHEAT RIDGE             39.77N 105.10W
05/29/2007  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

1213 PM     HAIL             GOLDEN                  39.74N 105.21W
05/29/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

1205 PM     HAIL             2 ESE GOLDEN            39.73N 105.18W
05/29/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

JK
Local storm report, May 29, 2:24 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
224 PM MDT TUE MAY 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     HAIL             4 W ELBERT              39.22N 104.60W
05/29/2007  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0211 PM     HAIL             6 SE LARKSPUR           39.12N 104.82W
05/29/2007  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            1/2 TO 1 INCH HAIL

0210 PM     HAIL             3 NW DENVER             39.76N 105.00W
05/29/2007  M0.75 INCH       DENVER             CO   NWS EMPLOYEE

0201 PM     HAIL             GOLDEN                  39.74N 105.21W
05/29/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL

0150 PM     HAIL             DENVER                  39.73N 104.96W
05/29/2007  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0135 PM     HAIL             DENVER                  39.73N 104.96W
05/29/2007  M0.75 INCH       DENVER             CO   TRAINED SPOTTER

0133 PM     HAIL             3 SSW DENVER            39.68N 104.98W
05/29/2007  M0.75 INCH       DENVER             CO   TRAINED SPOTTER

0127 PM     HAIL             2 WNW DENVER            39.74N 105.00W
05/29/2007  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

0127 PM     HAIL             WHEAT RIDGE             39.77N 105.10W
05/29/2007  E1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0111 PM     HAIL             GOLDEN                  39.74N 105.21W
05/29/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

            HAIL ONE INCH DEEP

0106 PM     HAIL             DENVER                  39.73N 104.96W
05/29/2007  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

0106 PM     HAIL             2 ESE GOLDEN            39.73N 105.18W
05/29/2007  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

1235 PM     HAIL             WHEAT RIDGE             39.77N 105.10W
05/29/2007  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

1213 PM     HAIL             GOLDEN                  39.74N 105.21W
05/29/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

1205 PM     HAIL             2 ESE GOLDEN            39.73N 105.18W
05/29/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

JK
Local storm report, May 29, 2:58 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
258 PM MDT TUE MAY 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             5 NW ELBERT             39.27N 104.60W
05/29/2007  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

            LOTS OF PEA, MARBLE, PENNY AND SOME QUARTER SIZE HAIL
            COVERING THE GROUND

0219 PM     HAIL             4 W ELBERT              39.22N 104.60W
05/29/2007  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0211 PM     HAIL             6 SE LARKSPUR           39.12N 104.82W
05/29/2007  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            1/2 TO 1 INCH HAIL

0210 PM     HAIL             3 NW DENVER             39.76N 105.00W
05/29/2007  M0.75 INCH       DENVER             CO   NWS EMPLOYEE

0201 PM     HAIL             GOLDEN                  39.74N 105.21W
05/29/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL

0150 PM     HAIL             DENVER                  39.73N 104.96W
05/29/2007  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0135 PM     HAIL             DENVER                  39.73N 104.96W
05/29/2007  M0.75 INCH       DENVER             CO   TRAINED SPOTTER

0133 PM     HAIL             3 SSW DENVER            39.68N 104.98W
05/29/2007  M0.75 INCH       DENVER             CO   TRAINED SPOTTER

0127 PM     HAIL             WHEAT RIDGE             39.77N 105.10W
05/29/2007  E1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0127 PM     HAIL             2 WNW DENVER            39.74N 105.00W
05/29/2007  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

0111 PM     HAIL             GOLDEN                  39.74N 105.21W
05/29/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

            HAIL ONE INCH DEEP

0107 PM     HAIL             SE CASTLE ROCK          39.38N 104.85W
05/29/2007  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

            REPORT RELAYED TO ANOTHER SPOTTER. UNABLE TO CONTACT NWS.

0106 PM     HAIL             DENVER                  39.73N 104.96W
05/29/2007  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

0106 PM     HAIL             2 ESE GOLDEN            39.73N 105.18W
05/29/2007  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

1235 PM     HAIL             WHEAT RIDGE             39.77N 105.10W
05/29/2007  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

1213 PM     HAIL             GOLDEN                  39.74N 105.21W
05/29/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

1205 PM     HAIL             2 ESE GOLDEN            39.73N 105.18W
05/29/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

JK
Local storm report, May 29, 3:11 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
311 PM MDT TUE MAY 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             5 NW ELBERT             39.27N 104.60W
05/29/2007  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

            LOTS OF PEA, MARBLE, PENNY AND SOME QUARTER SIZE HAIL
            COVERING THE GROUND

0255 PM     HAIL             ELBERT                  39.22N 104.53W
05/29/2007  M2.50 INCH       ELBERT             CO   TRAINED SPOTTER

            NUMEROUS 11/4 INCH HAIL. LARGEST 21/2 INCH IN THE TOWN OF
            ELBERT

0240 PM     HAIL             6 SSW ELIZABETH         39.28N 104.64W
05/29/2007  M0.75 INCH       ELBERT             CO   TRAINED SPOTTER

0219 PM     HAIL             4 W ELBERT              39.22N 104.60W
05/29/2007  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0211 PM     HAIL             6 SE LARKSPUR           39.12N 104.82W
05/29/2007  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            1/2 TO 1 INCH HAIL

0210 PM     HAIL             3 NW DENVER             39.76N 105.00W
05/29/2007  M0.75 INCH       DENVER             CO   NWS EMPLOYEE

0201 PM     HAIL             GOLDEN                  39.74N 105.21W
05/29/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL

0150 PM     HAIL             DENVER                  39.73N 104.96W
05/29/2007  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0135 PM     HAIL             DENVER                  39.73N 104.96W
05/29/2007  M0.75 INCH       DENVER             CO   TRAINED SPOTTER

0133 PM     HAIL             3 SSW DENVER            39.68N 104.98W
05/29/2007  M0.75 INCH       DENVER             CO   TRAINED SPOTTER

0127 PM     HAIL             WHEAT RIDGE             39.77N 105.10W
05/29/2007  E1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0127 PM     HAIL             2 WNW DENVER            39.74N 105.00W
05/29/2007  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

0111 PM     HAIL             GOLDEN                  39.74N 105.21W
05/29/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

            HAIL ONE INCH DEEP

0107 PM     HAIL             SE CASTLE ROCK          39.38N 104.85W
05/29/2007  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

            REPORT RELAYED TO ANOTHER SPOTTER. UNABLE TO CONTACT NWS.

0106 PM     HAIL             DENVER                  39.73N 104.96W
05/29/2007  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

0106 PM     HAIL             2 ESE GOLDEN            39.73N 105.18W
05/29/2007  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

1235 PM     HAIL             WHEAT RIDGE             39.77N 105.10W
05/29/2007  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

1213 PM     HAIL             GOLDEN                  39.74N 105.21W
05/29/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

1205 PM     HAIL             2 ESE GOLDEN            39.73N 105.18W
05/29/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 12:13 PM MDTSevere Thunderstorm WarningBOUJefferson21 min
May 29, 12:32 PM MDTSevere Thunderstorm WarningBOUAdams, Denver, Jefferson43 min
May 29, 12:46 PM MDTSevere Thunderstorm WarningBOUBoulder, Weld30 min
May 29, 1:05 PM MDTSevere Thunderstorm WarningBOUAdams, Denver, Jefferson55 min
May 29, 1:54 PM MDTSevere Thunderstorm WarningBOUAdams, Denver29 min
May 29, 1:58 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert22 min
May 29, 2:16 PM MDTTornado WarningBOUDouglas, Elbert44 min
May 29, 2:44 PM MDTSevere Thunderstorm WarningBOUMorgan50 min
May 29, 2:59 PM MDTSevere Thunderstorm WarningBOUElbert32 min
May 29, 3:27 PM MDTTornado WarningBOUElbert48 min
May 29, 4:16 PM MDTSevere Thunderstorm WarningBOUWashington26 min
May 29, 4:49 PM MDTTornado WarningBOUElbert, Lincoln41 min
May 29, 4:56 PM MDTTornado WarningBOULincoln49 min
May 29, 4:58 PM MDTSevere Thunderstorm WarningBOUPhillips34 min
May 29, 5:36 PM MDTTornado WarningBOULincoln18 min

Nearby

Tornado Warnings in Colorado, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.